MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AED PRO; DEFIBRILLATOR

ZOLL MEDICAL CORPORATION AED PRO; DEFIBRILLATOR
Model Number AED PRO
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during incoming inspection testing, the device prompted a "unit failed" message.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Evaluation results: the device was returned to zoll medical corporation; evaluation of the device was not required.Per customer communication the device performed to specification.It was determined the electrode pads being used at the time of the reported event were the cause of the reported malfunction.Evaluation of the electrode pads confirmed there was a faulty sensor puck, causing the device to fail self-test in non-rescue mode.Therefore this claim is being closed as evidence/communication supports report was unsubstantiated.Analysis for reports of this type has not identified an increase in trend.Reports of this nature are typically not considered to be medwatch reportable as the "unit failed" message occurred in non-rescue mode, which indicates that the device would still function in rescue or clinical mode.
 
Event or Problem Description
Complainant alleged that during incoming inspection testing, the device prompted a "unit failed" message in non-rescue mode.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
AED PRO
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7161441
Report Number1220908-2017-03413
Device Sequence Number19194425
Product Code MKJ
UDI-Device Identifier00847946015121
UDI-Public00847946015121
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberAED PRO
Device Catalogue NumberAED PRO
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2017
Initial Date Received by Manufacturer 12/14/2017
Supplement Date Received by Manufacturer12/14/2017
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date02/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1